# SDR MASA2008110800766

- Difficulty date: November 8, 2008
- Submitted: November 10, 2008
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 31,330 hours, 22,962 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303310
- Part serial: 98335H4160
- Condition: Cracked
- Location: Cockpit
- Part time: 13,936 hours, 10,557 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ASH FLT 2716 PHX-FAT.  FO'S WINDSHIELD CRACKED.  CREW DECLARED EMERGENCY, LANDING WAS UNEVENTFUL AND PASSENGERS WERE NOT BRACED.  MX REMOVED AND REPLACED WINDSHIELD.
